On recurrences for some hypergeometric type polynomials
Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), 8 p.
@incollection{AST_1991__198-199-200__237_0,
     author = {Matala-Aho, Tapani},
     title = {On recurrences for some hypergeometric type polynomials},
     booktitle = {Journ\'ees arithm\'etiques de Luminy 17-21 Juillet 1989},
     editor = {Lachaud Gilles},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {198-199-200},
     year = {1991},
     zbl = {0783.33002},
     mrnumber = {1144326},
     language = {en},
     url = {http://www.numdam.org/item/AST_1991__198-199-200__237_0/}
}
TY  - CHAP
AU  - Matala-Aho, Tapani
TI  - On recurrences for some hypergeometric type polynomials
BT  - Journées arithmétiques de Luminy 17-21 Juillet 1989
ED  - Lachaud Gilles
T3  - Astérisque
PY  - 1991
DA  - 1991///
IS  - 198-199-200
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1991__198-199-200__237_0/
UR  - https://zbmath.org/?q=an%3A0783.33002
UR  - https://www.ams.org/mathscinet-getitem?mr=1144326
LA  - en
ID  - AST_1991__198-199-200__237_0
ER  - 
Matala-Aho, Tapani. On recurrences for some hypergeometric type polynomials, dans Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), 8 p. http://www.numdam.org/item/AST_1991__198-199-200__237_0/

1. Apéry R., Irrationalité de ζ2 et ζ3, Astérisque 61 (1979), 11-13. | Numdam | MR 3363457 | Zbl 0401.10049

2. Askey R. and Wilson J. A., A Recurrence Relation generalizing those of Apéry, J. Austrl. Math. Soc.A 36 (1984), 267-278. | Article | MR 725750 | Zbl 0558.33003

3. Bailey W. N., Associated Hypergeometric Series, Quart. J. Math. Oxford 8 (1937), 115-118. | Article | JFM 63.0321.02

4. Fasenmyer Sister M. C., A Note on Pure Recurrence Relations, Am. Math. Monthly 56 (1949), 14-17. | Article | MR 30044 | Zbl 0032.41002

5. Macmahon P. A., The sums of powers of the binomial coefficients, Mess. Math. 33 (1902), 274-288. | JFM 33.0285.05

6. Perlstadt M. A., Some Recurrences for Sums of Powers of Binomial Coefficients, J. Number Th. 27 (1987), 304-309. | Article | MR 915502 | Zbl 0626.10010

7. Poorten Van Deer A., A Proof that Euler missed... Apérys Proof of the Irrationality of ς ( 3 ) , Math Int. 1 (1979), 195-203. | Article | MR 547748 | Zbl 0409.10028

8. Rainville E. D., "Special Functions," Macmillian Company, New York, 1960. | MR 107725 | Zbl 0092.06503

9. Stienstra J. and Beukers F., On the Picard-Fuchs Equation and the Formal Brauer Group of Certain Elliptic K3-Surfaces, Math. Ann. 271 (1985), 269-304. | Article | EuDML 163967 | MR 783555 | Zbl 0539.14006